Stability and H-infinity control of discrete-time switched systems via one-step ahead Lyapunov function approach

Full text for this resource is not available from the Research Repository.

Wen, J, Nguang, SK, Shi, Peng ORCID: 0000-0001-8218-586X and Zhao, X (2018) Stability and H-infinity control of discrete-time switched systems via one-step ahead Lyapunov function approach. IET Control Theory and Applications, 12 (8). 1141 - 1147. ISSN 1751-8644

Abstract

Title on article: Stability and H∞ control of discrete-time switched systems via one-step ahead Lyapunov function approach

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37664
DOI https://doi.org/10.1049/iet-cta.2017.1026
Official URL https://ieeexplore.ieee.org/document/8352932
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords switched systems; H∞; Lyapunov function
Citations in Scopus 13 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login